# SDR AALA20060696

- Difficulty date: September 14, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N283AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49296
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80108
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

STL - CREW REPORTED SMOKE IN CABIN.  RETURNED TO STL AND LANDED WITHOUT INCIDENT.  FOUND APU HAD INGESTED OIL.  REPLACED APU ON 16 SEPTEMBER AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
